Please use this identifier to cite or link to this item: http://hdl.handle.net/10397/27344
Title: Viscosity method for hierarchical fixed point and variational inequalities with applications
Authors: Zhang, SS
Wang, XR
Lee, HWJ 
Chan, CK 
Keywords: fixed point
hierarchical fixed point
hierarchical minimization
non-expansive mapping
viscosity approximation
Issue Date: 2011
Publisher: Springer
Source: Applied mathematics and mechanics (English edition), 2011, v. 32, no. 2, p. 241-250 How to cite?
Journal: Applied mathematics and mechanics (English edition) 
Abstract: A viscosity method for a hierarchical fixed point solving variational inequality problems is presented. The method is used to solve variational inequalities, where the involved mappings are non-expansive. Solutions are sought in the set of the fixed points of another non-expansive mapping. As applications, we use the results to study problems of the monotone variational inequality, the convex programming, the hierarchical minimization, and the quadratic minimization over fixed point sets.
URI: http://hdl.handle.net/10397/27344
ISSN: 0253-4827
EISSN: 1573-2754
DOI: 10.1007/s10483-011-1410-8
Appears in Collections:Journal/Magazine Article

Access
View full-text via PolyU eLinks SFX Query
Show full item record

SCOPUSTM   
Citations

8
Last Week
0
Last month
0
Citations as of May 27, 2018

WEB OF SCIENCETM
Citations

7
Last Week
0
Last month
0
Citations as of May 23, 2018

Page view(s)

53
Last Week
0
Last month
Citations as of May 28, 2018

Google ScholarTM

Check

Altmetric


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.